MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPLANT, PF 3,5, E 2,7, L 11,0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPLANT, PF 3,5, E 2,7, L 11,0; DENTAL IMPLANT
Model Number 4.13.220
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
No osseointegration achieved, bone resorption.

Brand Name
CONTACT IMPLANT, PF 3,5, E 2,7, L 11,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7632377
Report Number3003184527-2018-00621
Device Sequence Number2194976
Product Code DZE
UDI-Device Identifier07640156471700
UDI-Public7640156471700
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K051502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/18/2023
Device Model Number4.13.220
Device Lot Number15170
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR